I was on 20mg Crestor - bad side effects my GP changed to 10mg The leg/knee/feet pains are dreadful as r cramps he has sent me4 blood tests

I don't know what the blood tests are looking for he didn't say

The lady taking bloods wouldn't tell me

I'm going to stop taking the Crestor for now the pains were so bad yesterday and this morning - no sleep last night due to them -any suggestions out there please

4 Replies

  • By Crestor I assume you are referring to Rosuvastatin which has been referred to as the gorilla statin by some. I experienced side affects from high dose Atorvastatin and my Cardiologist recommended Rosuvastatin, but at a low dose initially to allow the body to adapt to it ie. 5mg every other day, then up to 5mg every day and then onto 5mg one day and 10mg the next and eventually 10mg every day without side affects. Rosuvastatin doses are lower mg per dose than some other statins. Your GP will have asked for a breakdown of your cholesterol levels and may look for other issues kidney, liver function etc to spot adverse affects. Ask him/ her, it's your right to know. Try taking the Rosuvastatin in the morning, I believe it does not have to be taken late in the day like other statins - the body produces cholesterol during the night.

  • Iv only just come off a anticoagulant after 6 months - initially the gob thought maybe a clot again- thank goodness that rest was fine

    I'm so stressed over the statins and pains are dreadful

    Iv been on aovorstatin - I couldn't tolerate that - I feel so errr!! Stressed

  • The blood test is probably to look for raised levels of CK (abbreviation) which would indicate muscle damage. Unfortunately, levels of this are often not raised when the person is having muscle pain and some doctors fail to take this into account.

    Crestor is the most potent statin on the market, maybe ask if you can be switched or do the process as Mike describes above.

  • I have tried lots of statins and it always the same side effects- in the end the gap put me on fibrozates - after two years it gave me hair loss and swollen feet and legs

    I had to come off for two months -my chol was at 8 after the break it went up to 9 and gp has said I have no choice but to take statins for safety reasons as I have has 3blood clots pair that high chol I'm in a high risk bracket

    I appreciate you taking the time to reply - at times like these you can feel very isolated thank you again

You may also like...